I have Vitamin D3 deficiency (11 units). I am consuming tablet D as prescribed by a doctor. It has been two months since I am taking my tablets, but there are inflammation and a burning sensation on my foot and hands. I am 18 years old. My weight is 43 kg, and my height is 5'3". How do I get rid of the inflammation?
Welcome to icliniq.com.
Burning sensation in foot and hand suggest neuropathy.
It can be due to various causes or can be idiopathic.
We need to rule out any organic cause.
You can start some medications for now.
Share pictures showing inflammation, as you have mentioned.
Vitamin D deficiency.
Fasting blood glucose, two hour postprandial glucose.
Serum vitamin B12 and folate level.
Tablet Pregabalin-M (75/750) one tablet before sleep.
Continue D-Well AQ (Cholecalciferol) monthly (one tablet per month).
Review with reports.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For the last 10 days or so, I am feeling a scratch or burning like sensation behind the uvula ... I am quite worried, especially on the burning ... Read fullDoes vitamin deficiency cause twitching and tingling?
I am also a gastric bypass patient and have a history of low B12, iron saturation and low vitamin D ... I visited my family doctor and he said that the twitches were probably from low ... Read fullI have severe neuropathy in feet and intense burning throughout the body. Why?
.. advise you on the following, for the next one month, for relief. (a) Alpha Lipoic Acid R+, 300 mg twice daily. (b) Vitamin B12 (Methylcobalamine), 500 mg daily. (c) Omega-3 fatty acid 1000 mg twice daily. Additionally, I would also advise you ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now